International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 11, Pages 625-632

Center conditions for a simple class of quintic systems

Evgenii P. Volokitin

Sobolev Institute of Mathematics, Novosibirsk 630090, Russia

Received 13 April 2001; Revised 25 September 2001

Copyright © 2002 Evgenii P. Volokitin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtained center conditions for an O-symmetric system of degree 5 for which the origin is a uniformly isochronous singular point.